# SDR 1356875020308

- Difficulty date: January 30, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N6875D
- Make and model: Cessna 402C
- Aircraft serial: 402C0511
- Aircraft time: 22,153 hours
- Engine: Cont TSIO520VB
- Engine time: 703 hours
- System (JASC): 8011 · Engine Starter
- Part: Adapter
- Part number: 642086A15R
- Condition: Failed
- Location: Starter
- Part time: 703 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: E

## Discrepancy

ON SHORT FINAL OF APPROACH PILOT NOTICED RT PROP WANDERING, LOOKED AT GAGES AND SAW RT OIL PRESSURE AT 0.  PILOT SHUTDOWN ENGINE AND FEATHERED PROP.  AIRCRAFT LANDED WITHOUT INCIDENT.  UPON INITIAL INVESTIGATION FOUND OIL ON RT MLG DOOR.  MX INSPECTED ENGINE AND FOUND TEETH TO STARTER ADAPTER AND ENGINE LARGE CRANK SHAFT GEAR MISSING.  UPON TALKING TO PILOT GROUP FOUND SEVERAL INSTANCES OF STARTER KICK BACK.  THIS FAILURE HAS BEEN REFERRED TO CONTINENTAL MOTORS FOR FURTHER INVESTIGATION OF CAUSE OF TEETH FAILURE.
